MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA STAB XLK INS 3 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA STAB XLK INS 3 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 158123108
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Osteolysis (2377); No Code Available (3191)
Date of Event 10/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
Patient was revised to address loosening of the femoral component at the cement to implant interface.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA STAB XLK INS 3 8MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8025034
Report Number1818910-2018-74056
Device Sequence Number1380624
Product Code JWH
UDI-Device Identifier10603295064329
UDI-Public10603295064329
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number158123108
Device Lot Number3507128
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/12/2018
Supplement Date Received by Manufacturer11/30/2018
Initial Report FDA Received Date10/31/2018
Supplement Report FDA Received Date11/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR